# SDR 2007FA0000672

- Difficulty date: July 27, 2007
- Submitted: July 27, 2007
- Operation: General aviation
- Aircraft: N431BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029013
- Aircraft time: 1,693 hours
- System (JASC): 5101 · Aircraft Structures
- Part: Bridge
- Part number: A741210N
- Condition: Cracked
- Location: Zone 100
- Part time: 1,693 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JULY 23, 2007 DURING A ROUTINE DYE-PENETRANT INSPECTION ON TG-10B (L-23 SUPER BLANIK, S/N 029013) CRACKS WERE DISCOVERED AT SEVERAL WELDS ON THE A741 210N BRIDGE ASSEMBLY.  IT IS A MAINTENANCE MANUAL REQUIREMENT THAT THIS PART BE DYE-PENETRANT INSPECTED EVERY 1000 HOURS.  A REPLACEMENT BRIDGE ASSEMBLY WAS CANNIBALIZED FROM ANOTHER TG-10B (L23, S/N 029015) IN AN EFFORT TO PLACE THE FIRST NOTED AIRCRAFT BACK IN SERVICE.  AS A PRECAUTIONARY STEP, WE DECIDED TO DYE-PENETRANT THE CANNIBALIZED ASSEMBLY AND DISCOVERED IT TOO WAS CRACKED.  AT THIS POINT IT WAS DECIDED TO INSPECT THE REST OF THE AIRCRAFT HERE AT USAFA.  12 OUT OF 12 AIRCRAFT REVEALED CRACKS.
